Alert archive / New York / Tornado Warnings in 2019

Tornado Warning 2, NWS Binghamton, NY

April 15, 2019Broome County, Chenango County, Delaware County, New York

NWS Binghamton, NY issued this tornado warning at Apr 15, 2019, 1:35 AM EDT for Broome County, Chenango County, Delaware County, New York. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2019, 1:35 AM EDT (05:35 UTC)
Expired
Apr 15, 2019, 2:00 AM EDT
In force
25 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Broome County, NY, Chenango County, NY, Delaware County, NY

The radar

The Binghamton radar (KBGM), 48 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 1:37 AM EDTTSTM WND DMGBelden, NYTREES DOWN, SHED BLOWN OVER, BUILDING DAMAGE
Apr 15, 1:39 AM EDTTSTM WND DMGHarpursville, NYNUMEROUS TREES DOWN. TREES ON HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:56 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 5.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 447 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
447 m²/s²
0-3 km storm-relative helicity
518 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WFUS51 KBGM 150535
TORBGM
NYC007-017-025-150600-
/O.NEW.KBGM.TO.W.0002.190415T0535Z-190415T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
135 AM EDT Mon Apr 15 2019

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Southeastern Broome County in central New York...
  West central Delaware County in central New York...
  Southeastern Chenango County in central New York...

* Until 200 AM EDT.

* At 134 AM EDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from near Sanitaria Springs to near
  Kirkwood, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Windsor, Nineveh and Harpursville around 145 AM EDT.
  Afton around 150 AM EDT.
  Bainbridge around 155 AM EDT.
  Deposit, Sidney and Sanford around 200 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4206 7538 4206 7580 4223 7577 4232 7538
      4231 7534 4232 7531 4235 7528 4237 7520
      4209 7520
TIME...MOT...LOC 0534Z 263DEG 33KT 4222 7574 4209 7577 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

JRK
2 follow-up statements
510 
WWUS51 KBGM 150543
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
143 AM EDT Mon Apr 15 2019

NYC007-017-025-150600-
/O.CON.KBGM.TO.W.0002.000000T0000Z-190415T0600Z/
Broome NY-Delaware NY-Chenango NY-
143 AM EDT Mon Apr 15 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN BROOME...WEST CENTRAL DELAWARE AND SOUTH CENTRAL
CHENANGO COUNTIES...

At 143 AM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Nineveh to Windsor, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Sanford around 155 AM EDT.
  Deposit and Sidney Center around 200 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4206 7569 4223 7564 4230 7520 4209 7520
      4206 7538
TIME...MOT...LOC 0543Z 271DEG 39KT 4220 7559 4209 7564 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

JRK
467 
WWUS51 KBGM 150553
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
153 AM EDT Mon Apr 15 2019

NYC007-017-025-150602-
/O.EXP.KBGM.TO.W.0002.000000T0000Z-190415T0600Z/
Broome NY-Delaware NY-Chenango NY-
153 AM EDT Mon Apr 15 2019

...THE TORNADO WARNING FOR SOUTHEASTERN BROOME...WEST CENTRAL
DELAWARE AND SOUTH CENTRAL CHENANGO COUNTIES WILL EXPIRE AT 200 AM
EDT...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 500 AM EDT for central New
York.

LAT...LON 4206 7569 4223 7564 4230 7520 4209 7520
      4206 7538
TIME...MOT...LOC 0552Z 263DEG 33KT 4221 7549 4210 7554 

$$

JRK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Apr 14, 8:01 PM EDT, 5 hours 34 minutes earlier.

Area forecast discussion, Apr 14, 8:01 PM EDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Binghamton NY
801 PM EDT Sun Apr 14 2019

.SYNOPSIS...
A period of rain and scattered thunderstorms will impact the
area late this evening and overnight. Some thunderstorms could
be severe with damaging winds, heavy rain and small hail. Monday
will be much cooler and cloudy with lingering rain showers,
mixing with wet snow during the afternoon and evening.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...

750 PM UPDATE...Severe thunderstorms just entering extreme
western NY at this time. Over our area, just some widespread
light to moderate showers associated with an ill defined warm
front. Have adjusted the pops and weather to account for the
break in the action ahead of the convection. Also adjusted the
temps due to the wide variability depending pf precip and
position to the fronts.

4 pm update...

Minor changes mostly to the timing of a line of thunderstorms
late this evening and overnight. This will be the biggest threat
this period. Despite the hour of day, thunderstorms could be
severe with damaging winds and maybe a tornado. This all being
forced by a strong system in the Ohio Valley now moving through
upstate NY late tonight. Very strong winds are pumping warm
moist air into the area now. Dewpoints in the 40s will rise into
the 50s. AVP already at 60. This will help with the low level
instability. Cape will be between 500 and 1k. Also low level
winds will be turning and increasing with height to provide bulk
shear of over 50 kts. An approaching upper level jet will
provide added lift. Model soundings indicate that our area will
likely be in a low CAPE high shear environment this evening and
tonight. Shear values are almost off the charts; with 0-6km
bulk shear around 60-75 kts, 0-1km shear around 45-55 kts and
0-1km helicity up to 500 M2/S2. Effective inflow layer shear
reaches 50 kts across NE PA between 00-06z tonight.

The Storm Prediction Center (SPC) has a large portion of our
forecast area under a Slight Risk for severe thunderstorms
still. A small portion of the area along our southwest border
(Bradford/Luzerne counties) is under an Enhanced Risk. WPC also
has our entire forecast area under a Slight Risk for excessive
rainfall.

Warm frontal rain across the area now. Amounts mostly under half
an inch. This will not cause any problems. Models show this
moving out by 8 PM. Then wait for the next trigger late evening.
Rain moves into NEPA while a line forms with the cold front
towards midnight. This line progresses quickly across the area
to be gone by 6 AM. Thunderstorms will have strong winds and
heavy rain. With the wet ground this could cause localized flash
flooding. Total rainfall of around an inch. This rain will
run off and rivers will rise but not flood. River forecasts all
below flood stages. This is true even in Oneida County where the
bulk of the snow just melted.

Temperatures fall late tonight then stay there with strong cold
air advection from the northwest. Clouds will remain over NY
with some showers. Colder temperatures falling through the 40s
and even 30s by late in the day in CNY will give the area some
snow mixing in. Some light snow accumulations possible across
the higher terrain in CNY late Monday into Monday evening. The
showers end around midnight. Temperatures fall mostly into the
low 30s Monday night. High pressure builds into the area late
Monday night into Tuesday.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Tuesday: High pressure is expected to build eastward into our
region from the Great Lakes. This may provide a temporary window
of clearing. However, several ensemble members and the
operational GFS are faster with a warm front approaching the
area Tuesday afternoon. With that said, an isolated shower can
not be ruled out Tuesday afternoon west of I-81. Highs Tuesday
should warm into the 50's.

Tuesday night through Wednesday night: A warm front is expected to
move into the region and only slowly move throughout this period.
Moisture is likely to overrun this boundary to produce clouds
and some light showers on occasion. The ECMWF suite continues
to be on the drier end with the operational GFS and the GEFS
slowly coming down in terms of rainfall coverage and intensity.
Therefore, rain chances have been lowered given the lower
coverage of rainfall expected at this time. Clouds should keep
lows around 40 Tuesday night with highs Wednesday a few degrees
warmer than Tuesday. If we continue a drying trend in this time
period, fire weather may become more of a concern if the warm
front trends slower on tuesday with the moisture advection late
in the day. Right now Minimum RH values look to be around
35-40% along with momentum transfer off of soundings showing
the potential for some 20 mph gusts. Both of these do not reach
critical values. The passage of a warm front should keep
temperatures in the 40's again Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Thursday and Thursday night: The warm frontal boundary is likely to
lift north of the region allowing for a drier and warmer period
ahead of the next cold front. A marine layer may keep low
clouds around across the Southern Catskills during the day
Thursday. This will keep that region slightly cooler with the
rest of the region seeing highs in the 60's. Given the warm air
advection and clouds thursday night, temperatures should only
fall into the 50's.

Friday through Sunday: Another very dynamic setup is likely with a
strong cold front moving across our area. Plenty of warm and moist
air should move into our region ahead of the front. Moisture
should be lifted along the cold front for several rounds of
showers. Ensembles are showing some instability riding northward
ahead of the front leading to a thunderstorm threat as well.
Given the likelihood of a high shear environment as well,
another severe thunderstorm threat is possible. Timing of the
front and northward extent of the instability are still somewhat
uncertain being around 5 days out. The front looks to be slow
exiting the region with more in the way of showers lingering
around next weekend. Temperatures look to cool into the 50's and
60's this weekend with 40's for lows.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Highly variable and difficult to forecast conditions this
evening as a warm front with deep moisture and a southwest flow
sweeps through the area. Conditions vary from IFR to VFR at
times, especially over the hilly terrain. RME and SYR,
benefiting from downslope conditions will be more solidly in
the VFR category. Later tonight, a cold front will bring strong
convection and gusty winds, but possibly improved ceilings as
mixing brings the deck up.

Behind the front on Monday, expect cold advection clouds and
moisture bringing widespread MVFR to the area with lowered
ceilings and visibilities in rain showers.

Fronts in the vicinity will bring the threat of LLWS for much
of the night.

Outlook...

Monday evening...Restrictions with wrap-around rain showers,
possibly mixing with wet snow at higher elevation sites.

Monday overnight through Tuesday...becoming mostly VFR.

Wednesday through Thursday...Primarily VFR.

Friday...Restrictions likely with rain.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...DGM/TAC
NEAR TERM...DGM/TAC
SHORT TERM...MWG
LONG TERM...MWG
AVIATION...DGM/TAC
Hazardous weather outlook, Apr 14, 3:24 PM EDT, 10 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
324 PM EDT Sun Apr 14 2019

NYZ009-037-151930-
Northern Oneida-Southern Oneida-
324 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Periods of rain are expected through tonight. Locally heavy rainfall
is possible from this system which will increase the chance of small
stream and poor drainage flooding, particularly in locations where
any residual snow cover melts away this weekend. The Black River
flowing through Boonville, and West Canada creek from Hinckley to
Poland should be monitored closely for possible minor flooding.

Some thunderstorms with damaging winds are also possible overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>018-022>025-036-044>046-055>057-062-PAZ038>040-043-044-047-
048-072-151930-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
324 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Rain will continue tonight, with thunderstorms also likely. The
thunderstorms could be severe with damaging winds, isolated
tornadoes, and hail. Locally heavy rainfall is possible from this
system, bringing a low chance for small stream and poor drainage
flooding to the area. Main stem rivers will rise a few to several
feet from this rainfall, but river flooding is not currently
expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 14, 10:33 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1033 PM EDT Sun Apr 14 2019

NYZ015-016-022-150330-
Steuben NY-Seneca NY-Yates NY-
1033 PM EDT Sun Apr 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SENECA...YATES AND
NORTHERN STEUBEN COUNTIES UNTIL 1130 PM EDT...

At 1032 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bloomfield to near Honeoye to Wayland. Movement
was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Seneca Falls, Waterloo, Penn Yan, Romulus, Fayette, Benton, Potter,
Wayland, Middlesex and Pulteney.

LAT...LON 4258 7758 4258 7737 4267 7737 4276 7731
      4276 7698 4301 7697 4302 7671 4296 7674
      4284 7671 4279 7674 4273 7673 4256 7703
      4249 7717 4256 7734 4257 7759
TIME...MOT...LOC 0232Z 243DEG 43KT 4291 7741 4277 7743 4256 7757

JRK
Local storm report, Apr 14, 10:45 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1045 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND DMG     HORNELL                 42.32N  77.66W
04/14/2019                   STEUBEN            NY   LAW ENFORCEMENT

            TREE DOWN BLOCKING ROAD COUNTY RT 68

&&

HLC
Special weather statement, Apr 14, 11:28 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1128 PM EDT Sun Apr 14 2019

NYZ009-016>018-036-150430-
Onondaga NY-Southern Cayuga NY-Seneca NY-Madison NY-
Northern Oneida NY-
1128 PM EDT Sun Apr 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WEST CENTRAL
ONEIDA...NORTH CENTRAL SENECA...NORTHWESTERN MADISON...NORTHWESTERN
CAYUGA AND NORTHERN ONONDAGA COUNTIES UNTIL 1230 AM EDT...

At 1127 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cayuga to near Fair Haven Beach State
Park. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Onondaga, Syracuse, Clay, Cicero, Auburn, De Witt, Lysander, Van
Buren, Baldwinsville and North Syracuse.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4309 7574 4287 7675 4302 7676 4303 7650
      4323 7647 4323 7630 4320 7628 4321 7626
      4324 7627 4324 7626 4320 7622 4322 7620
      4327 7621 4320 7608 4315 7589 4328 7587
      4333 7588 4345 7582
TIME...MOT...LOC 0327Z 231DEG 44KT 4295 7670 4328 7673

JRK
Special weather statement, Apr 14, 11:39 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1139 PM EDT Sun Apr 14 2019

NYZ016>018-036-044-150445-
Onondaga NY-Cortland NY-Southern Cayuga NY-Seneca NY-Madison NY-
1139 PM EDT Sun Apr 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...CENTRAL SENECA...
WESTERN MADISON...CAYUGA...NORTHWESTERN CORTLAND AND SOUTHERN
ONONDAGA COUNTIES UNTIL 1245 AM EDT...

At 1138 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cayuga to Sheldrake. Movement was
northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Onondaga, Syracuse, Auburn, De Witt, Sullivan, Pompey, Seneca Falls,
Chittenango, Canastota and Manlius.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4310 7574 4286 7568 4262 7661 4263 7667
      4261 7666 4257 7682 4292 7680
TIME...MOT...LOC 0338Z 233DEG 43KT 4291 7666 4269 7669

JRK
Special weather statement, Apr 15, 12:01 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1201 AM EDT Mon Apr 15 2019

NYZ057-062-PAZ040-072-150445-
Sullivan NY-Delaware NY-Southern Wayne PA-Northern Wayne PA-
1201 AM EDT Mon Apr 15 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
DELAWARE...CENTRAL SULLIVAN AND EAST CENTRAL WAYNE COUNTIES UNTIL
1245 AM EDT...

At 1200 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Roscoe to near Fosterdale
to Narrowsburg. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Rockland, Fallsburg, Liberty, Bethel, Damascus, Neversink, South
Fallsburg, Cochecton, Woodridge and Margaretville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 AM EDT for central New
York...and northeastern Pennsylvania.

LAT...LON 4175 7457 4173 7456 4157 7504 4160 7507
      4155 7511 4153 7517 4180 7502 4196 7502
      4210 7479 4222 7453 4220 7453 4217 7446
      4215 7450 4215 7453 4212 7456 4202 7478
      4188 7446
TIME...MOT...LOC 0400Z 232DEG 43KT 4201 7485 4173 7493 4159 7508

JRK
Special weather statement, Apr 15, 12:12 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1212 AM EDT Mon Apr 15 2019

NYZ022>025-044-045-055-056-PAZ038-039-150515-
Steuben NY-Chemung NY-Chenango NY-Cortland NY-Schuyler NY-Tioga NY-
Broome NY-Tompkins NY-Susquehanna PA-Bradford PA-
1212 AM EDT Mon Apr 15 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
SCHUYLER...WESTERN BROOME...CHEMUNG...SOUTHERN CORTLAND...TIOGA...
SOUTHEASTERN STEUBEN...SOUTHERN TOMPKINS...WESTERN CHENANGO...
NORTHWESTERN SUSQUEHANNA AND NORTHERN BRADFORD COUNTIES UNTIL 115 AM
EDT...

At 1211 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Horseheads to near Millerton to Mansfield.
Movement was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Chemung, Binghamton, Elmira, Vestal, Johnson City, Endicott,
Southport, Barton, Big Flats and Horseheads.

LAT...LON 4222 7697 4263 7565 4225 7570 4199 7594
      4177 7689 4200 7692 4200 7701
TIME...MOT...LOC 0411Z 249DEG 51KT 4216 7688 4193 7693 4179 7706

JRK

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:00 PM EDTSevere Thunderstorm WarningBGMSteuben60 min
Apr 14, 10:33 PM EDTSpecial Weather StatementBGMSeneca, Yates57 min
Apr 14, 10:45 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates60 min
Apr 14, 11:12 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben63 min
Apr 14, 11:28 PM EDTSpecial Weather StatementBGMCayuga, Onondaga62 min
Apr 14, 11:39 PM EDTSpecial Weather StatementBGMOnondaga66 min
Apr 14, 11:59 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan3 hr
Apr 15, 12:01 AM EDTSpecial Weather StatementBGMSullivan44 min
Apr 15, 12:12 AM EDTSpecial Weather StatementBGMBroome, Chemung, Tioga63 min
Apr 15, 12:16 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga59 min
Apr 15, 1:10 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga65 min
Apr 15, 1:59 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Sullivan61 min
Apr 15, 2:05 AM EDTTornado WarningBGMDelaware, Sullivan25 min
Apr 15, 2:32 AM EDTAreal Flood AdvisoryBGMDelaware, Sullivan3 hr
Apr 15, 2:48 AM EDTSpecial Weather StatementBGMSullivan42 min
Apr 15, 2:53 AM EDTSpecial Weather StatementBGMSullivan37 min
Apr 15, 3:24 AM EDTRiver Flood WarningBGMDelaware, Sullivan27 hr
Apr 15, 8:35 AM EDTRiver Flood WarningBGMDelaware20 hr

Nearby

Tornado Warnings in New York, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.